# SDR N93A10112009

- Difficulty date: October 11, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Gulstm GIV
- Aircraft serial: 1308
- Aircraft time: 11,086 hours, 5,393 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ELECTRICAL TYPE ODOR CENTERED NEAR CONFERENCE TABLE.  LT WINDOW SIDE.  MORE SO DURING DECENT AND ASCENT, OPEN TO BE UPDATED AT COMPLETION OF MX.  MAINTENANCE FOUND WATER SEPERATOR BAGS DIRTY. CLEANED AND REINSTALLED. AIRCRAFT WAS FLOWN ON OPERATIONAL CHECK FLIGHT WITH NO DISCREPANCIES NOTED.
